A nonlinear model for size dependent population dynamics

Research output: Chapter in BookChapterResearch

Original languageEnglish
Title of host publicationInternational Conference on Differential Equations, Barcelona 1991
EditorsC. Perelló
Place of PublicationSingapur (SG)
Pages345-351
Number of pages6
Edition1
Publication statusPublished - 1 Jan 1993

Cite this

Calsina, A. (1993). A nonlinear model for size dependent population dynamics. In C. Perelló (Ed.), International Conference on Differential Equations, Barcelona 1991 (1 ed., pp. 345-351).